# SDR DXTA20082900

- Difficulty date: February 26, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 1,565 hours, 1,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN LAVATORY. REMOVED ALL PANELS IN LAV AREA.  COULD NOT DUPLICATE ODOR.  INSPECTED ALL WIRES, PC BOARDS TERMINALS ETC. FOR SIGNS OF DAMAGE.  NO DEFECTS NOTED.  SUPPLIED GROUND POWER TO AIRCRAFT THROUGHOUT ENTIRE INSPECTION PROCESS. SUPPLIED GROUND POWER FOR ONE HOUR ETC. NO DISCREPANCIES.
